# SDR USAA20110425SB060

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 20 TO 23, LEFT SIDE, INOPERATIVE.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY FOR SEAT ROWS 20 TO 23, LEFT SIDE.  OPERATIONAL TEST GOOD PER MM 33-51-51.
